# SDR DALA2022033002113

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 CORROSION FLOOR STRUCTURE LOC Y1292 AND BTW FR66 TO FR68 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE PER A320 SRM 51-42-11 AND 51-72-11. (2175573)
